Skip to main content
Log in

On α-continuity in topological spaces

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. N. Levine, Semi-open sets and semi-continuity in topological spaces,Amer. Math. Monthly,70 (1963), 36–41.

    Google Scholar 

  2. S. N. Maheshwari and S. S. Thakur, On α-irresolute mappings,Tamkang J. Math.,11 (1980), 209–214.

    Google Scholar 

  3. A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings,Proc. Math. and Phys. Soc. Egypt,51 (1981).

  4. A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, α-continuous and α-open mappings,Acta Math. Hung.,41 (1983), 213–218.

    Google Scholar 

  5. O. Njåstad, On some classes of nearly open sets,Pacific J. Math.,15 (1965), 961–970.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

The first author acknowledges the support of the University of Auckland Research Fund.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Reilly, I.L., Vamanamurthy, M.K. On α-continuity in topological spaces. Acta Math Hung 45, 27–32 (1985).

Download citation

  • Received:

  • Issue Date:

  • DOI: